# SDR 2006UALA00809

- Difficulty date: April 23, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 45,771 hours, 16,796 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY HATCH HANDLE LIGHT AFT LAMP INOP AT SEAT 15F & 16F.
